I had 2 syringes of artefill injected into my lips last thursday. The results were amazing i was thrilled. By the 2nd day my lips had dissapated alot. I saw my surgeon today and feel like i got the run around. He said initially they would get big which they did, then i would lose like 10%. Now at a 1200 dollar loss i am furious. He said i needed to give it time that the spheres and collagen needed to bond like 3 mnths and that they would get bigger again. Hard to believe they will get bigger????
2 Syringes of Artefill in Lips Last Thursday. Will They Get Bigger Again?
Doctor Answers 2
Artefill for lips??
Call me conservative but I prefer not to use permanent fillers especially on face. with that said, u can always add fillers like Juvederm or Perlane to enhance the lips on a temporary basis until u get the desired results
Artefill for the Lip Enhancement
It sounds like you went to just the right doctor. Artefill is a tremendous product for the lips and 2 syringes is about all I would recommend for the lips to start with. Remember that Artefill is permanent and will not go away long term. I tell my patients that using fillers is like filling up a bath tub. With the hyaluronic acids like Juvederm or Restylane the bath tub has a leak because you have to keep refilling and therefore it is a very expensive option long term. With Artefill you put some in and if you want more you can add it later. Artefill usually does not look quite as good after the first couple of weeks but then you will start to build tissue. I usually tell everyone to wait about 6 months to see the true results and usually it will look even better at a year. If you did not get the desired correction after the swelling has subsided you can more but again I caution you that it is permanent so a conservative approach is always better.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.